Undiagnosed Symptoms Community
random ringing in ears and other symptoms?
About This Community:

This patient support community is for discussions relating to undiagnosed symptoms, breathing difficulties, feeling cold, cough, diarrhea, dizziness, fainting, fever, indigestion, itching, nausea, numbness, pain (chronic), paralysis, rash, sweating, swelling, urination problems, and vomiting.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

random ringing in ears and other symptoms?

Lately, I have been suffering from combination of the following (Not always all of them):

Small, but noticeable ringing in ears (lasts for a few seconds)
Sometimes Panic Attacks
Chest pains in left side
Dizziness when standing (Perfectly fine when laid down or after a bath)
Partial numbness on left side of head and face (sometimes the right, mostly on left)
The other night i had an extreme headache on the right, back of my head, which was relieved by a pain killer and bath
Feeling fatigued (not always)
Lack of appetite

None of these symptoms are permanent, and I don't suffer from seizures, bleeds, passing out etc... I never have.


I went to my doctor who did a test where he told me to stand with my feet together, head in the air and arms out to the side with my eyes closed, and he said it was fine. Also my heart rate and blood pressure were fine.I am very concerned that I may have something wrong with my brain. Is this possible? What is the most likely cause of these symptoms?

I am 16 years of age, Dont drink, dont smoke, dont take drugs. I weigh 119 Pounds and I am 5ft 3 inches tall.
Related Discussions
1 Comment
Blank
351246_tn?1379685732
Hi
Welcome to the MedHelp forum!
Since you have hemifacial numbness and tinnitus or ringing in ear with dizziness you could be having acoustic neuroma which is a tumor of the 8th cranial nerve. Other possible causes of tinnitus have their origin in either your ear (Ménière's disease, otosclerosis, middle ear infections,   wax in your ear canal and TMJ), or side-effects of medicines (aspirin, quinine, some antibiotics etc). Tinnitus can also be stress related. Please consult an ENT specialist.
Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!

Blank
Continue discussion Blank
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Undiagnosed Symptoms Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top General Health Answerers
363281_tn?1353103243
Blank
SassyLassie
Hanmer Springs, New Zealand
4851940_tn?1385441629
Blank
jemma116
United Kingdom
Avatar_f_tn
Blank
mkh9
CA
Avatar_f_tn
Blank
silverfox67
Clifton, AZ
10389859_tn?1409925468
Blank
Foggy2
1530171_tn?1362547225
Blank
TheLightSeeker
London, ON